# SDR DALA2023101208376

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,169 hours, 9,572 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 NO ECAM WARNING HOW EVER TR#1 ON ELEC DC SYSTEM PAGE SHOWS AMBER XX AMPS,THIS WAS ACCOMPANIED WITH A MOMENTARY OVERHEAD ELEC SMELL. CORRECTIVE ACTION: TR#1 REPLACED. TR TEST COMPLIED WITH. (9986678)
